# SDR AALA202302223439

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A320*
- Aircraft serial: 1431
- Aircraft time: 70,270 hours, 26,909 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part serial: 577697
- Condition: Clogged
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 2 FUEL FILTER CLOG AFTER TAKEOFF. WARNING CLEARED AFTER 5 MINUTES. MAINTENANCE REPLACED FUEL FILTER PER AMM 73-11-10-000-004A, AMM 73-11-10-400-004A AND TSM 73-00-00-810-876-A.
